# SDR IPXA2024123020240

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,011 hours, 21,460 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING GEAR DOWN THE GEAR DISAGREE MSG ILLUMINATED. PERFORMED QRH AND LANDED NORMALLY. IT WAS THE RIGHT MAIN GEAR THAT DID NOT EXTEND USING NORMAL METHOD. RH GEAR TILT ACTUATOR HYD PRESSURE LINE REPLACED ON BARCODE T3F18E005U09V. CW WITH GEAR SWING NUMEROUS TIMES IAW AMM 32-32-00 NO MESSAGES, OPS NORMAL. THIS CLEARS DEFFERAL. DMP REVERSED. PLACARD REMOVED.
